I am both a Geno 1A and a 1B so I understand what you mean. I'm also on week 33 of 48 (which might change to 72 I am not sure).
My brother in law was undetectible from week 4 to 8 1/2 months. He decided he couldn't hack it anymore and quit. Doctor advised not to.
He relapsed within six months and now has to start ALL OVER AGAIN from the beginning and do the 48 weeks.
To me - as far as we ARE...I'd keep on going and just get it over with and have the better odds.
I don't think there is any difference between Copegus, Ribavirin, Rebetol etc. really except the brand name....
I know I had terrible rash problems BAD and what helped was moisturizing day and night but since this is your head maybe you need to stop using a harsh shampoo and using some real conditioning stuff or something...I don't know.
Please think about stopping...it might not bea good idea as rough a road as it is you don't want to do it TWICE?
Did your rashy stuff finally get better, or is it just under control with the goopy stuff?
New York girl has some very good thoughts.
That 36 week/80% figure is probably based on a theoretical model with a number of variables. The full-course is most probably the better choice for increasing your odds of SVR.
I can emphasize with your severe head rash and had simlar problems myself. You might want to see a dermatologist to diagnose what exactly is causing the problem. It may be what is called "riba rash" or it may be something else. In my case my head rash was diagnosed as sebopsoriasis. A short course of Olux foam, followed by less potent topicals and special shampoos helped me a lot. But again, you may have something else and that's why a diagnosis is important. Meanwhile, yes, as NY Girl suggests, stay away from strong shampoos and especially hair dyes until you see a doctor.
Regarding the change in ribavirin -- as NY Girl suggests, it's probably not the change from Copegus to generic Ribavirin and the appearance of the rash probably coincidental. Still, if your insurance allows, why not see if you can switch back to Copegus, when you had no problems.
All the best luck.
Are you feeling better from last week in regards to the chest pains?
Not as frequent but still there. I'm trying to schedule a stress cardiogram within the next couple of weeks as well as a chest x-ray, but I doubt very much if it's my heart or anything too serious. Probably muscular, reflux related, digestive, or post-tx "adjustments". Thanks for asking.
I'm glad they aren't as bad. My thoughts are with you.